# SDR C2XA00BT009

- Difficulty date: March 29, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22924010
- Condition: Faulty
- Location: Mlg Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EWR - FLT 3692 - CREW REPORTED, LANDING GEAR NOT DOWN WARNING ACTIVATED BY RIGHT GEAR RED LIGHT ON SYSTEM NR 2.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK PROXIMITY SWITCH ASSY AND OPS CHECKED GEAR GOOD.  (M)
